Personal tools
You are here: Home Administration Mathematics Department Events Mathematics Colloquium: Regularity of anisotropic minimal surfaces

Mathematics Colloquium: Regularity of anisotropic minimal surfaces

Abstract I will present regularity theorems for weak minimal surfaces with respect to anisotropic surface energies, extending the celebrated isotropic counterparts proved by Allard.
When Apr 13, 2021
from 12:30 PM to 01:30 PM
Where Zoom Link: https://ccny.zoom.us/j/92057419965
Contact Name
Contact Phone 1(212)650-5346
Attendees ALL
Add event to calendar vCal
iCal

 

Regularity of anisotropic minimal surfaces
Antonio De Rosa (University of Maryland
Abstract
I will present regularity theorems for weak minimal surfaces with respect to anisotropic surface energies, extending the celebrated isotropic counterparts proved by Allard.

 

More information about this event…